Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Alternating signs of quiver coefficients

Author: Anders Skovsted Buch
Journal: J. Amer. Math. Soc. 18 (2005), 217-237
MSC (2000): Primary 05E15; Secondary 14M15, 14M12, 19E08.
Published electronically: November 18, 2004
MathSciNet review: 2114821
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a formula for the Grothendieck class of a quiver variety, which generalizes the cohomological component formulas of Knutson, Miller, and Shimozono. Our formula implies that the $K$-theoretic quiver coefficients have alternating signs and gives an explicit combinatorial formula for these coefficients. We also prove some new variants of the factor sequences conjecture and a conjecture of Knutson, Miller, and Shimozono, which states that their double ratio formula agrees with the original quiver formulas of the author and Fulton. For completeness we include a short proof of the ratio formula.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 05E15, 14M15, 14M12, 19E08.

Retrieve articles in all journals with MSC (2000): 05E15, 14M15, 14M12, 19E08.

Additional Information

Anders Skovsted Buch
Affiliation: Matematisk Institut, Aarhus Universitet, Ny Munkegade, 8000 Århus C, Denmark

PII: S 0894-0347(04)00473-4
Keywords: Quiver variety, quiver coefficient, degeneracy locus, Grothendieck polynomial, Zelevinsky permutation, factor sequence
Received by editor(s): January 5, 2004
Published electronically: November 18, 2004
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia